# SDR 95ZZZX3948

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6033C
- Make and model: Beech B-60
- Aircraft serial: P491
- Engine: Lyc TIO541E1C4
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Tube
- Part number: LW14114
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 2,880 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL LEAK.  IN-FLIGHT SHUT DOWN.  FOUND OIL TUBE FOR NR 4 CYLINDER EXHAUST VALVE BROKEN.  SUSPECT CAUSE - A)  OVERTORQUED AT INSTALLATION.  B)  BUMPED WITH TOOL.  C)  FATIGUE.
